American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] David Horowitz. A further refinement for coefficient estimates of univalent functions . Proc. Amer. Math. Soc. 71 (1978) 217-221. MR 0480979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abdallah Lyzzaik and David Styer. Goodman's conjecture and the coefficients of univalent functions . Proc. Amer. Math. Soc. 69 (1978) 111-114. MR 0460619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter L. Duren. Coefficients of univalent functions. Bull. Amer. Math. Soc. 83 (1977) 891-911. MR 0470182.
Abstract, references, and article information   
View Article: PDF

[4] Glenn Schober. Coefficients of inverses of meromorphic univalent functions . Proc. Amer. Math. Soc. 67 (1977) 111-116. MR 0454000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Duane W. De Temple and James A. Jenkins. A Loewner approach to a coefficient inequality for bounded univalent functions . Proc. Amer. Math. Soc. 65 (1977) 125-126. MR 0444932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Friedland and M. Schiffer. Global results in control theory with applications to univalent functions. Bull. Amer. Math. Soc. 82 (1976) 913-915. MR 0423148.
Abstract, references, and article information   
View Article: PDF

[7] J. R. Quine. On univalent polynomials . Proc. Amer. Math. Soc. 57 (1976) 75-78. MR 0402024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Duane W. DeTemple. Further generalizations of the Nehari inequalities . Trans. Amer. Math. Soc. 205 (1975) 333-340. MR 0364622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. K. Kulshrestha. Coefficients for alpha-convex univalent functions. Bull. Amer. Math. Soc. 80 (1974) 341-342. MR 0342689.
Abstract, references, and article information   
View Article: PDF

[10] George B. Leeman. Some regularity theorems for typically real functions . Proc. Amer. Math. Soc. 40 (1973) 191-198. MR 0324018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George B. Leeman. The constrained coefficient problem for typically real functions . Trans. Amer. Math. Soc. 186 (1973) 177-189. MR 0338347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Holland and J. B. Twomey. On coefficient means of certain subclasses of univalent functions . Trans. Amer. Math. Soc. 185 (1973) 151-163. MR 0328054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl H. Fitzgerald. Exponentiation of certain quadratic inequalities for Schlicht functions. Bull. Amer. Math. Soc. 78 (1972) 209-210. MR 0306475.
Abstract, references, and article information   
View Article: PDF

[14] S. M. Shah. Analytic functions with univalent derivatives and entire functions of exponential type. Bull. Amer. Math. Soc. 78 (1972) 154-171. MR 0293078.
Abstract, references, and article information   
View Article: PDF

[15] D. K. Thomas. On the coefficients of functions with bounded boundary rotation . Proc. Amer. Math. Soc. 36 (1972) 123-129. MR 0308384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Finbarr Holland. On the coefficients of starlike functions . Proc. Amer. Math. Soc. 33 (1972) 463-470. MR 0291438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. W. Goodman. Coefficients for the area theorem . Proc. Amer. Math. Soc. 33 (1972) 438-444. MR 0291437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. J. Suffridge. Extreme points in a class of polynomials having univalent sequential limits . Trans. Amer. Math. Soc. 163 (1972) 225-237. MR 0294609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George G. Ross. On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture . Math. Comp. 25 (1971) 733-741. MR 0310227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1